MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6530
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event - 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.The patient was treated for coronary artery disease for lesion located in a de novo vessel.An 8mm x 3.50mm nc quantum apex balloon catheter was selected for use.However, it was noted that the balloon ruptured before use.The procedure was completed with a non-boston scientific device.No patient complications were reported and the patient condition was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2: age at time of event - 18 years or older.Device evaluation by mfr: returned product consisted of an nc quantum apex balloon catheter.The device was microscopically and visually examined.There were numerous kinks to the hypotube and shaft of device.There was blood in the guidewire lumen.The balloon was loosely folded and had an 8mm longitudinal tear at tip transition.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11556174
Report Number2134265-2021-03772
Device Sequence Number4047954
Product Code LOX
UDI-Device Identifier08714729783176
UDI-Public08714729783176
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2023
Device Model Number6530
Device Catalogue Number6530
Device Lot Number0026348535
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1